# SDR MWEA95330

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FRAME AT STA 680 LONGERON 30 IN AFT CARGO COMPT, WAS FOUND CORRODED.  MAINTENANCE BLENDED CORROSION AND INSTALLED DOUBLER REPAIR IAW SRM 53-03 FIG 2A, RETURNED A/C TO SERVICE.
